# SDR IXXA20230124012

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 106,781 hours, 18,119 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 115M0411
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW UNABLE TO CONTROL CABIN ALTITUDE IN CABIN ALT AUTO 1. CABIN ALT AUTO 2 ON ACTIVE DEFERRAL-38148 MEL CAT C.  AIR TURN BACK TO DEPARTURE STATION WITH EMERGENCY DECLARATION. LANDING UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. REMOVED AND REPLACED #1 CABIN PRESSURE CONTROLLER IAW AMM 21-31-02. OPERATIONAL CHECK GOOD. AIRCRAFT RELEASED TO SERVICE.
